# SDR SWIA2021091360947

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349 S25l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME 349 IN AV BAY CORRODED FROM APROX STRG 25L TO STRG 25R FWD AND AFT SIDES MARKED     (C-CHECK RO 9/8/2021)    EVALUATED DAMAGE AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FS 349 FRAME WITH NEW. REF. CRJ 900 SRM 51-42-06-001-001-A01 AND DWG SH690-31350 REV. M / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY, LEAK CHECKS GOOD / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
